# SDR 02FDEA00325

- Difficulty date: May 11, 2002
- Submitted: May 11, 2002
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727-200
- Aircraft serial: 21673
- Aircraft time: 44,156 hours, 25,849 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Part number: 655623514
- Condition: Damaged
- Location: Hyd Service
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL INTO LAS FOUND HYD SERVICE DOOR TORN ABOUT 3/4 OFF.  NO RESTRICTION HYD SERVICE DOOR MISSING (ON 2 CYCLE EA).  FABRICATED AND INSTALLED TEMP REPAIR PER EA 7-5320.  REMOVED AND REPLACED HYD ACCESS DOOR PER 12-30-000, OK FOR SERVICE.
